Problem in generalized thermoelasticity

Hany H. Sherief, Mohammed N. Anwar

Research output: Contribution to journalArticlepeer-review

65 Citations (Scopus)

Abstract

The distributions of thermal stresses and temperature for a problem in generalized thermoelasticity have been obtained for an infinite elastic space under the influence of a continuous line source of heat located along the z axis. The solution of the problem is obtained by applying the Hankel and Laplace integral transforms successively. Numerical results for a particular case are given.

Original languageEnglish
Pages (from-to)165-181
Number of pages17
JournalJournal of Thermal Stresses
Volume9
Issue number2
DOIs
Publication statusPublished - 1986

ASJC Scopus subject areas

  • Materials Science(all)
  • Condensed Matter Physics

Fingerprint

Dive into the research topics of 'Problem in generalized thermoelasticity'. Together they form a unique fingerprint.

Cite this